# SDR SWAA2022080333827

- Difficulty date: July 25, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 33,013 hours, 15,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1695
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1695 ARE INOP.  REMOVED AND REPLACED M1695 EMERGENCY LIGHT BATTERY PACK AND PERFORMED SATISFACTORY INSTALLATION TEST PER AMM 33-51-06-960-805.
